# SDR DALA2025111308332

- Difficulty date: November 8, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 82,871 hours, 35,874 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT ENTRY DOOR GIRT BAR ENGAGEMENT LIGHT INOPERATIVE.  CLEANED GIRT BAR PROX SWITCHES AND ADJUSTED SWITCHES IAW AMM 25-66. OPS CHECK OF GIRT BAR ARM LIGHT GOOD. (7581548)
